Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 69, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Ring extensions and essential monomorphisms
Tilmann Würfel.
Proc. Amer. Math. Soc. 69 (1978), 1-7
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 482574
A ternary function for distributivity and permutability of an equivalence lattice
Ivan Korec.
Proc. Amer. Math. Soc. 69 (1978), 8-10
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0472648
On a result of Osborn
G. P. Wene.
Proc. Amer. Math. Soc. 69 (1978), 11-15
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0466201
Height of exceptional character degrees
David A. Sibley.
Proc. Amer. Math. Soc. 69 (1978), 16-18
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0466286
A counterexample in the theory of finite groups
David A. Sibley.
Proc. Amer. Math. Soc. 69 (1978), 19-20
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0486089
Two embedding theorems for lattices
G. Grätzer and C. R. Platt.
Proc. Amer. Math. Soc. 69 (1978), 21-24
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0465963
An analogue of some inequalities of P. Turán concerning algebraic polynomials having all zeros inside $[-1,+1]$. II
A. K. Varma.
Proc. Amer. Math. Soc. 69 (1978), 25-33
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0473124
Vector-valued continuous functions with strict topologies and angelic topological spaces
Surjit Singh Khurana.
Proc. Amer. Math. Soc. 69 (1978), 34-36
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0493313
A general measure extension procedure
Alan Sultan.
Proc. Amer. Math. Soc. 69 (1978), 37-45
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0466469
On strongly exposing functionals
J. M. Borwein.
Proc. Amer. Math. Soc. 69 (1978), 46-48
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0493272
Absolutely continuous and locally quasi-invariant measures on locally compact semigroups
Henry A. M. Dzinotyiweyi.
Proc. Amer. Math. Soc. 69 (1978), 49-55
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0476907
A note on differentiable functions
Richard J. Fleissner and James Foran.
Proc. Amer. Math. Soc. 69 (1978), 56
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0466441
A cross section theorem and an application to $C^{*}$-algebras
Robert R. Kallman and R. D. Mauldin.
Proc. Amer. Math. Soc. 69 (1978), 57-61
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0463390
Bounded sets in inductive limits
J. Kučera and K. McKennon.
Proc. Amer. Math. Soc. 69 (1978), 62-64
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0463937
An implicit function theorem without differentiability
J. Warga.
Proc. Amer. Math. Soc. 69 (1978), 65-69
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0488116
Nice sets of multi-indices
W. R. Madych and P. Szeptycki.
Proc. Amer. Math. Soc. 69 (1978), 70-72
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0481857
The corona theorem as an operator theorem
C. F. Schubert.
Proc. Amer. Math. Soc. 69 (1978), 73-76
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0482355
Bounded sections on a Riemann surface
Walter Pranger.
Proc. Amer. Math. Soc. 69 (1978), 77-80
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0482224
Weak*\ compact convex sets with separable extremal subsets have the Radon-Nikodým property
Richard D. Bourgin.
Proc. Amer. Math. Soc. 69 (1978), 81-84
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0482077
A univalent function nowhere semiconformal on the unit circle
Shinji Yamashita.
Proc. Amer. Math. Soc. 69 (1978), 85-86
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0466525
A note on Helson’s existence theorem
Jun-ichi Tanaka.
Proc. Amer. Math. Soc. 69 (1978), 87-90
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 482594
Counting eigenvalues for automorphisms of Riemann surfaces
John Lawrence and Frank Zorzitto.
Proc. Amer. Math. Soc. 69 (1978), 91-94
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0466529
Quasitriangular matrices
J. Dombrowski.
Proc. Amer. Math. Soc. 69 (1978), 95-96
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0467373
A commutant of an unbounded operator algebra
Atsushi Inoue.
Proc. Amer. Math. Soc. 69 (1978), 97-102
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0473863
A universal diagram property of minimal normal extensions
John W. Bunce.
Proc. Amer. Math. Soc. 69 (1978), 103-108
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0482331
Approximability of the inverse of an operator
Avraham Feintuch.
Proc. Amer. Math. Soc. 69 (1978), 109-110
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0461178
Goodman’s conjecture and the coefficients of univalent functions
Abdallah Lyzzaik and David Styer.
Proc. Amer. Math. Soc. 69 (1978), 111-114
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0460619
An example about normalizers in mapping class groups
Jane Gilman.
Proc. Amer. Math. Soc. 69 (1978), 115-118
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0486493
On the analytic continuation of Dirichlet series
Ronald Seeling.
Proc. Amer. Math. Soc. 69 (1978), 119-124
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0466504
Orthogonal decomposition of isometries in a Banach space
G. D. Faulkner and J. E. Huneycutt.
Proc. Amer. Math. Soc. 69 (1978), 125-128
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0463954
Note on the Nevannlinna proximity function
John L. Lewis.
Proc. Amer. Math. Soc. 69 (1978), 129-134
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0499158
$CR$ submanifolds of a Kaehler manifold. I
Aurel Bejancu.
Proc. Amer. Math. Soc. 69 (1978), 135-142
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0467630
On the area of harmonic surfaces
Michael Beeson.
Proc. Amer. Math. Soc. 69 (1978), 143-147
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0482818
Diophantine sets over $Z[T]$
J. Denef.
Proc. Amer. Math. Soc. 69 (1978), 148-150
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0462934
On the relations between some rate-of-growth conditions
T. G. McLaughlin.
Proc. Amer. Math. Soc. 69 (1978), 151-155
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0498050
Another realcompact, $0$-dimensional, non-$N$-compact space
Samuel Broverman.
Proc. Amer. Math. Soc. 69 (1978), 156-158
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0467678
Maximal connected expansions of the reals
J. A. Guthrie, H. E. Stone and M. L. Wage.
Proc. Amer. Math. Soc. 69 (1978), 159-165
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0467646
Even continuity and the Banach contraction principle
J. L. Solomon and Ludvik Janos.
Proc. Amer. Math. Soc. 69 (1978), 166-168
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0500891
On the homology of weighted homogeneous manifolds
Kai Wang.
Proc. Amer. Math. Soc. 69 (1978), 169-173
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0474333
On the stable cohomotopy of $RP^{∞}$
Victor Snaith.
Proc. Amer. Math. Soc. 69 (1978), 174-176
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0467720
Imbeddings, immersions, and characteristic classes of differentiable manifolds
Stavros Papastavridis.
Proc. Amer. Math. Soc. 69 (1978), 177-180
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0488078
A note on Killing torsion of manifolds by surgery
Stavros Papastavridis.
Proc. Amer. Math. Soc. 69 (1978), 181-182
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0464266
Nonhomogeneity of products of preimages and $𝜋$-weight
Eric K. van Douwen.
Proc. Amer. Math. Soc. 69 (1978), 183-192
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0644652
Rational cobordism operations
Martin Bendersky.
Proc. Amer. Math. Soc. 69 (1978), 193-198
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0494103
Shape triviality and metric contractions
W. Holsztyński.
Proc. Amer. Math. Soc. 69 (1978), 199-200
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 482618
The parallelizability of the Stiefel manifolds $V_{k}(R^{n}):$ $k≥3$
Larry Smith.
Proc. Amer. Math. Soc. 69 (1978), 201-202
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0467766
On projective prime ideals in $C(X)$
J. Glenn Brookshear.
Proc. Amer. Math. Soc. 69 (1978), 203-204
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0470929